# SDR SWAA090321

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 52,354 hours, 44,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26670
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 3 SLAT DELAMINATED AT AFT INBD CORNER.  REPAIRED SLAT PER SRM.
